Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 27, 2014, 03:52:54 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636342
  • Total Topics: 48292
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Is lipohypertrophy related to weight? Diet?  (Read 2667 times)

0 Members and 1 Guest are viewing this topic.

Offline suzieque

  • Member
  • Posts: 61
Is lipohypertrophy related to weight? Diet?
« on: November 30, 2006, 04:10:22 AM »

   Hello all,
        Another question....my doc seems to think that those that weigh more are more likely to develop lipohypertrophy, and those that weigh less lipoatrophy. I am not sure about that, wondered what you all thought. My own personal experience up til this point has been with lipoatrophy, and it is true that I have been quite skinny all of this time. This is the first time I have had any signs of lipohypertrophy, and I am several pounds heavier than my usual weight due to weight gain from prednisilone. Some of you have mentioned that low carb diets seem to help the fat gain, and I have always had a low carb diet ( it just agrees with my digestion more) until this last period of illness ( if any of you have taken prednisilone or prednisone you will probably know how RAVENOUSLY hungry it makes you, ate everything I could get my hands on!!) and wonder if it is not just a coincidence that I now have a small hump. I really, really, hope that my doc is correct, and that it is from the steroid and not the meds as I never had this particular problem before, but trying to get my head around it either way!! Boy...what a pain in the ass!! ???
          Best wishes,
                  Suzie :)

Offline NightmareHall

  • Member
  • Posts: 61
  • Out for a Sunday drive to Zeta Reticuli
Re: Is lipohypertrophy related to weight? Diet?
« Reply #1 on: November 30, 2006, 09:32:30 AM »
*
« Last Edit: December 14, 2006, 10:56:56 AM by NightmareHall »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.